# SDR DALA2022082405714

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 57,418 hours, 40,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS OVER THE EMERGENCY EXIT WINDOWS AND ALL OF THE CEILING LIGHTS AFT OF THE OVER WING EMERGENCY EXITS CAME ON IN FLIGHT. MAINTENANCE COULD NOT DUPLICATE THE PROBLEM. THE SYSTEM WAS RESET AND THE OPERATIONAL CHECK WAS GOOD PER B717 AMM 33-51-00 710-801. (LP #9129018)
